# SDR QXEA2010112900798

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - STR 32R IS CORRODED BETWEEN FR 94.800 AND 116.000.  REMOVED EXCESSIVE DIRT AND GRIME, FOUND NO CORROSION IAW SRM 51-26-00-02-01. TOP COATED AREA IAW SRM 51-25-25-02-01 AND AMM 51-25-01-390-801.
